MathSciNet Relay Station
MathSciNet bibliographic data
MR2111615 (2005i:90096) 90C48 (41A65 47H10 47J25)
Kohsaka, Fumiaki; Takahashi, Wataru Iterative scheme for finding a common point of infinitely many convex sets in a Banach space. J. Nonlinear Convex Anal. 5 (2004), no. 3, 407–414.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement